MathSciNet Relay Station
MathSciNet bibliographic data
MR1372037 43A10 (43A15 46B20 46L99 47H10)
Lau, Anthony To-Ming; Mah, Peter F.; Ülger, Ali Fixed point property and normal structure for Banach spaces associated to locally compact groups. Proc. Amer. Math. Soc. 125 (1997), no. 7, 2021–2027.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement